MAUDE Adverse Event Report: AGILENT TECHNOLOGIES SINGAPORE INTL. PTE LTD. DAKO OMNIS

AGILENT TECHNOLOGIES SINGAPORE INTL. PTE LTD. DAKO OMNIS
Model Number GI100
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Root cause: the underlying cause of the staining alteration has yet to be investigated by the research and development team.In the event that a root cause is identified, it will be provided through a supplemental medical device report.Failure mode description: as the investigation is ongoing; the root cause could not be verified at this time.Therefore, this report is being filed as part of agilent's commitment to due diligence reporting.
 
Event or Problem Description
Customer complaint record reported the event as follows: false positive control on one slide.No direct or indirect patient harm or user harm have been reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information: h6.Root cause: after investigation by the research and development team, no root cause was identified.In this event, there was no risk to the patient as the staining aberration was detected by controls and test result was invalidated.Failure mode description: the root cause could not be verified at this time.Therefore, this report is being filed as part of agilent's commitment to due diligence reporting.

Brand Name
DAKO OMNIS
Common Device Name
DAKO OMNIS
Manufacturer (Section D)
AGILENT TECHNOLOGIES SINGAPORE INTL. PTE LTD.
no.1 yishun avenue 7
singapore north east, 76892 3
SN  768923
MDR Report Key11932897
Report Number3003423869-2021-00232
Device Sequence Number11511874
Product Code KPA
UDI-Device Identifier05700573004904
UDI-Public05700573004904
Combination Product (Y/N)N
Initial Reporter CountryNL
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 07/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGI100
Device Catalogue NumberGI10030
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2021
Supplement Date Received by Manufacturer07/05/2021
Initial Report FDA Received Date06/03/2021
Supplement Report FDA Received Date07/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1